# SDR IPXA201906143241

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 112N80051
- Condition: Cracked
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3LH WING DRY BAY PNL 532DZ IS DAMAGED.REPAIRED PER RCD #116169.
